Non-algebraic convergence proofs for continuous-time fictitious play

Berger, Ulrich (2012) Non-algebraic convergence proofs for continuous-time fictitious play. Dynamic Games and Applications, 2 (1). pp. 4-17. ISSN 2153-0793


Download (252kB)


In this technical note we use insights from the theory of projective geometry to provide novel and non-algebraic proofs of convergence of continuous-time fictitious play for a class of games. As a corollary we obtain a kind of equilibrium selection result, whereby continuous-time fictitious play converges to a particular equilibrium contained in a continuum of equivalent equilibria for symmetric 4x4 zero-sum games.

Item Type: Article
Additional Information: To see the final version of this paper please visit the publisher's website. Access to the published version requires a subscription.
Keywords: Continuous-Time Fictitious Play, Best Response Dynamics, Learning, Projective Geometry
Classification Codes: JEL C72
Divisions: Departments > Volkswirtschaft > Analytische Volkswirtschaftslehre
Version of the Document: Accepted for Publication
Depositing User: Gertraud Novotny
Date Deposited: 12 Jun 2017 15:32
Last Modified: 30 Jul 2017 03:11
Related URLs:


View Item View Item


Downloads per month over past year

View more statistics